# SDR TWAA9820301

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49169
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Transformer
- Part number: 26447
- Condition: Burned
- Location: Cabin
- Stage of operation: TX
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

WHILE PARKED AT A GATE, SOME SMOKE APPEARED IN THE COCKPIT AND CABIN.  CREW REPORTED SEEING AN ELECTRICAL FLASH/FIRE COMING FROM THE ELECTRICAL COMPT TO THE LEFT OF COCKPIT DOOR.  CREW ELECTED TO HAVE PAX DEPLANE THROUGH THE JETWAY.  FOUND CABIN LIGHT CONTROL TRANSFORMER WITH HEAT DAMAGE, AND WIRING IN THE SURROUNDING AREA WAS DAMAGED.  REPLACED TRANSFORMER AND DAMAGED WIRING.  CHECK-C 2-16-98 STL.
